| Catalog Number |
364880 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during sample collection using bd vacutainer® blood transfer device holder, the vacutainer tube slipped off.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
E1: initial reporter state: address information was not able to be obtained, therefore, nj was used as a place holder.There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k991088.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Retain samples could not be tested for the reported condition since a batch number was not reported.The device history records could not be reviewed as the lot number is unknown.This complaint is unable to be confirmed for the indicated failure mode: tube push off.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description